zbMATH — the first resource for mathematics

Riesz transform characterization of Hardy spaces associated with Schrödinger operators with compactly supported potentials. (English) Zbl 1202.42046
Summary: Let \(L= -\Delta +V\) be a Schrödinger operator on \(\mathbb R^d\), \(d\geq 3\). We assume that \(V\) is a nonnegative, compactly supported potential that belongs to \(L^p (\mathbb R^d)\), for some \(p>d /2\). Let \(K t\) be the semigroup generated by \(- L\). We say that an \(L^1(\mathbb R^d )\)-function \(f\) belongs to the Hardy space \(H^1_L\) associated with \(L\) if \(\sup _{t>0}|K_t f|\) belongs to \(L^1(\mathbb R^d)\). We prove that \(f\in H^1_L\) if and only if \(R_j f\in L^1(\mathbb R^d)\) for \(j=1,\dots ,d\), where \(R_j =(\partial /\partial x_j )L- 1/2\) are the Riesz transforms associated with \(L\).

42B35 Function spaces arising in harmonic analysis
35J10 Schrödinger operator, Schrödinger equation
Full Text: DOI arXiv
[1] Auscher, P. and Ben Ali, B., Maximal inequalities and Riesz transform estimates on L p spaces for Schrödinger operators with nonnegative potentials, Ann. Inst. Fourier (Grenoble) 57 (2007), 1975–2013. · Zbl 1161.35003
[2] Burkholder, D. L., Gundy, R. F. and Silverstein, M. L., A maximal function characterization of the class H p , Trans. Amer. Math. Soc. 157 (1971), 137–153. · Zbl 0223.30048
[3] Duoandikoetxea, J., Fourier Analysis, Graduate Studies in Mathematics 29, American Mathematical Society, Providence, RI, 2001. · Zbl 0969.42001
[4] Duong, X. T., Ouhabaz, E. M. and Yan, L., Endpoint estimates for Riesz transforms of magnetic Schrödinger operators, Ark. Mat. 44 (2006), 261–275. · Zbl 1172.35370 · doi:10.1007/s11512-006-0021-x
[5] Dziubański, J. and Zienkiewicz, J., Hardy space H 1 associated to Schrödinger operator with potential satisfying reverse Hölder inequality, Rev. Mat. Iberoamericana 15 (1999), 279–296. · Zbl 0959.47028
[6] Dziubański, J. and Zienkiewicz, J., Hardy space H 1 for Schrödinger operators with compactly supported potentials, Ann. Mat. Pura Appl. 184 (2005), 315–326. · Zbl 1223.42014 · doi:10.1007/s10231-004-0116-6
[7] Fefferman, C. and Stein, E. M., H p spaces of several variables, Acta Math. 129 (1972), 137–193. · Zbl 0257.46078 · doi:10.1007/BF02392215
[8] Sikora, A., Riesz transform, Gaussian bounds and the method of wave equation, Math. Z. 247 (2004), 643–662. · Zbl 1066.58014 · doi:10.1007/s00209-003-0639-3
[9] Stein, E. M., Harmonic Analysis: Real-Variable Methods, Orthogonality, and Oscillatory Integrals, Princeton University Press, Princeton, NJ, 1993. · Zbl 0821.42001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.